MAUDE Adverse Event Report: QUICK SET; UNO QUICK-SET 60/9 MGBW

QUICK SET; UNO QUICK-SET 60/9 MGBW
Model Number MMT-392
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.On (b)(6) 2023, the patient's mother reported that, a few days ago, there was a small crack and subsequent leakage in one of the needles of the infusion set.No further information available.

Brand Name
QUICK SET
Common Device Name
UNO QUICK-SET 60/9 MGBW
Manufacturer Contact
aaholmvej 1-3
osted
lejre, 4320
MDR Report Key17314584
Report Number3003442380-2023-00301
Device Sequence Number11771419
Product Code FPA
UDI-Device Identifier05705244006294
UDI-Public05705244006294
Combination Product (Y/N)Y
PMA/510(K) Number
K991759
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date09/01/2025
Device Model NumberMMT-392
Device Lot Number5404440
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/05/2023
Initial Report FDA Received Date07/13/2023
Patient Sequence Number1
Patient SexUnknown